Joint papers of Hart and Shelah

HLSh:162 1993-10-19 [pdf] [ps] [abstract] [arXiv:math.LO/9311211]
Hart+Laflamme+Shelah, Models with second order properties, V: A General principle -- Annals Pure and Applied Logic 64 (1993) 169-194
HaSh:323 1995-12-01 [pdf] [ps] [abstract] [arXiv:math.LO/9201240]
Hart+Shelah, Categoricity over $P$ for first order $T$ or categoricity for $\phi\in{\rm L}_ {\omega_ 1\omega}$ can stop at $\aleph_ k$ while holding for $\aleph_ 0,\cdots,\aleph_ {k-1}$ -- Israel J Math 70 (1990) 219-235


Back to theList of coauthors
Back to Shelah's Archive